# SDR AALA201811199023

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 12,502 hours, 4,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST ACTUATOR BOTTLE HAD LOW PRESSURE.  MAINTENANCE SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
